# SDR SWAA2020123135300

- Difficulty date: December 8, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FILLER AT THE AFT SIDE OF THE EXTERNAL POWER DOOR CUTOUT IS CRACKED, MARKED.  REMOVED DAMAGE, PER SRM 51-10-2.  REPAIRED AS PER EA 20-153-02577 REV IR AND ATS ER 20-03722 REV IR.
